Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 55, NWS State College, PA

June 6, 2005Lancaster County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 6, 2005, 6:54 PM EDT for Lancaster County, Pennsylvania. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2005, 6:54 PM EDT (22:54 UTC)
Expired
Jun 6, 2005, 7:45 PM EDT
In force
51 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Lancaster County, PA

The radar

The Dover AFB radar (KDOX), 149 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 1:55 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2005-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2005-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
477 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 062255
SVRCTP
PAC071-062345-
/O.NEW.KCTP.SV.W.0055.050606T2254Z-050606T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
654 PM EDT MON JUN 6 2005

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA

* UNTIL 745 PM EDT

* AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM ROTHSVILLE TO WAKEFIELD...AND
  MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PARADISE AND EPHRATA AROUND 700 PM EDT...
  DENVER AND REAMSTOWN AROUND 705 PM EDT...
  TERRE HILL AND NEW HOLLAND AROUND 710 PM EDT...
  ADAMSTOWN AND GAP AROUND 715 PM EDT...
  CHURCHTOWN AROUND 725 PM EDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL.

HAIL UP TO QUARTER SIZE AND WINDS IN EXCESS OF 60 MPH HAVE BEEN 
REPORTED WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4018 7634 3972 7627 3972 7608 4013 7587
      4032 7613

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:27 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 6, 4:27 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
427 PM EDT MON JUN 6 2005

.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
COLD FRONT NOW ENTERING WESTERN PA.  SEVERE WEATHER WILL CONTINUE
AHEAD OF IT IN WARM MOIST AIR AS ATMOSPHERE HAS PLENTY OF CAPE TO
WORK WITH.  WIDESPREAD SEVERE WEATHER REPORTS THROUGHOUT THE DAY
WITH NUMEROUS LSRCTP/S ALREADY ISSUED AND MORE ON THE WAY.  TWO
SVR WX WATCHES CONTINUE FOR CENTRAL PA...AND MULTIPLE EVENING
UPDATES WILL BE ISSUED TO ZFP TO DROP WATCHES AND ADJUST WORDING AS
NECESSARY.

WEATHER SETTLES DOWN LATE TONIGHT AS DRIER AND MORE STABLE AIR
MOVES IN...THEN A QUIETER PERIOD OF WEATHER FOR MUCH OF THE WEEK
WITH JUST A SLIGHT CHANCE FOR TSTORMS ACROSS THE NORTH.

SORRY FOR THE BRIEFNESS...BUT TIME IS LIMITED TODAY DUE TO
SIGNIFICANT SEVERE WEATHER OUTBREAK.

&&

.LONG TERM (THURSDAY THROUGH MONDAY)...
LONG AND STILL ONGOING SEVERE WEATHER EVENT PRECLUDED LOOKING AT
MUCH FOR THE EXTENDED...SO BASICALLY FOLLOWED HPC GUIDANCE FOR
THIS FORECAST PACKAGE.
&&

.AVIATION...
ROUND 2 OF SEVERE CONVECTIVE WEATHER WILL BE ADVANCING EAST ACROSS
CENTRAL PENN AND THE SUSQ VALLEY FROM 19 TO 23Z. GENERAL LOW END VFR
WITH AREAS OF MVFR IN 5SM HZ WILL BE FOUND THROUGH THE EARLY EVENING
WITH A 30 MINUTE PERIOD OF IFR IN A LINE OF +TSRA WITH POSSIBLE
WESTERLY WIND GUSTS OF 50 TO 60 KT AT A FEW TAF SITES.

SLIGHTLY DRIER AIR WILL FOLLOW FROM LATE EVENING ON WITH DIMINISHING
WIND AND MAINLY CLEAR SKIES LATER TONIGHT THROUGH TUESDAY.
GOOD RADIATIONAL COOLING COUPLED WITH THE LEFTOVER LLVL MOISTURE
FROM TODAYS RAINFALL WILL LEAD TO AREAS OF IFR IN 1/2SM FG AND
BKN-OVC004-008 CIGS FROM 08-12Z.
&&

.CTP WATCHES/WARNINGS/ADVISORIES...
PA...NONE.

&&

SHORT TERM...RXR
LONG TERM...RXR
AVIATION...LAMBERT
Hazardous weather outlook, Jun 6, 3:34 AM EDT, 15 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
334 AM EDT MON JUN 6 2005

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-061727-
ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-
COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA-
MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-
SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
UNION PA-WARREN PA-YORK PA-
334 AM EDT MON JUN 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY:

AN UPPER LEVEL DISTURBANCE WILL ACT ON VERY WARM AND HUMID AIR THIS
AFTERNOON AND EVENING TO PRODUCE LOCALLY STRONG TO POTENTIALLY
SEVERE THUNDERSTORMS ACROSS THE REGION. THE GREATEST STORM THREATS
WILL BE STRONG AND POTENTIALLY DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY:

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 6, 5:38 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
538 PM EDT MON JUN 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     HANOVER                 39.81N 76.98W
06/06/2005                   YORK               PA   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN

&&

RTH
Special weather statement, Jun 6, 6:14 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
614 PM EDT MON JUN 6 2005

PAZ005-062315-
MCKEAN-
614 PM EDT MON JUN 6 2005

...A STRONG THUNDERSTORM WILL AFFECT MCKEAN COUNTY...

AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 24 MILES SOUTHEAST OF BRADFORD...MOVING EAST AT
35 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FORECASTER:RHG
Special weather statement, Jun 6, 6:19 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
619 PM EDT MON JUN 6 2005

PAZ037-062315-
TIOGA-
619 PM EDT MON JUN 6 2005

...STRONG THUNDERSTORMS WILL AFFECT TIOGA COUNTY...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF
HORNELL TO 20 MILES SOUTHEAST OF WELLSVILLE TO 25 MILES SOUTH OF
WELLSVILLE...MOVING SOUTHEAST AT 45 MPH. THE THUNDERSTORMS WILL BE
NEAR KNOXVILLE AROUND 625 PM...ELKLAND AROUND 630 PM...GAINES AROUND
635 PM...KEENEYVILLE AROUND 640 PM...TIOGA JUNCTION...
LAWRENCEVILLE...WELLSBORO...TIOGA AROUND 645 PM...MORRIS AND
MANSFIELD AROUND 655 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

FORECASTER:RHG
Local storm report, Jun 6, 6:21 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
621 PM EDT MON JUN 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     DILLSBURG               40.11N 77.03W
06/06/2005                   YORK               PA   TRAINED SPOTTER

            TREES DOWN BETWEEN 230 AND 245 PM.

0500 PM     TSTM WND DMG     CHAMBERSBURG            39.93N 77.66W
06/06/2005                   FRANKLIN           PA   COUNTY OFFICIAL

            PEMA REPORTED STRAIGHT LINE WIND DAMAGE IN ANTRIM
            TOWNSHIP BETWEEN 4 AND 5 PM. ROOFS OFF BARNS, TREES AND
            WIRES DOWN

0525 PM     HAIL             MONTOURSVILLE           41.25N 76.92W
06/06/2005  0.88 INCH        LYCOMING           PA   TRAINED SPOTTER

0525 PM     TSTM WND DMG     CHAMBERSBURG            39.93N 77.66W
06/06/2005                   FRANKLIN           PA   COUNTY OFFICIAL

            PEMA REPORTED STRAIGHT LINE WIND DAMAGE IN ANTRIM
            TOWNSHIP. ROOFS OFF BARNS AND TREES AND WIRES DOWN.

0532 PM     TSTM WND DMG     8 SE MARSHBURG          41.77N 78.66W
06/06/2005                   MCKEAN             PA   COUNTY OFFICIAL

            MCKEAN COUNTY 911 REPORTED TREES DOWN ALONG ROUTE 219 IN
            LAFAYETTE.

0535 PM     HAIL             MONTOURSVILLE           41.25N 76.92W
06/06/2005  1.00 INCH        LYCOMING           PA   TRAINED SPOTTER

            HAIL COVERED GROUND.

0545 PM     HAIL             2 SE BROGUE             39.84N 76.42W
06/06/2005  1.00 INCH        YORK               PA   TRAINED SPOTTER

            SPOTTER REPORTED 1 INCH HAIL AT COLLINSVILLE

&&

AXM
Special weather statement, Jun 6, 6:36 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
636 PM EDT MON JUN 6 2005

PAZ033-062330-
SOMERSET-
636 PM EDT MON JUN 6 2005

...STRONG THUNDERSTORMS WILL AFFECT SOMERSET COUNTY...

AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS 10 MILES SOUTHWEST OF SOMERSET...MOVING
EAST AT 20 MPH. THESE WILL CONTINUE EASTWARD ACROSS THE
COUNTY...CAUSING LOCALIZED HEAVY RAINS AND STRONG GUSTY WINDS.

VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FORECASTER: LA CORTE
Local storm report, Jun 6, 6:45 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT MON JUN 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND DMG     KANE                    41.66N 78.81W
06/06/2005                   MCKEAN             PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN...INCLUDING TREE ON HOUSE AND CAR.
            PEA SIZE HAIL WAS ALSO REPORTED AND 0.75 INCHES OF RAIN
            WITHIN ONE HOUR.

0955 AM     TSTM WND DMG     SHEFFIELD               41.70N 79.03W
06/06/2005                   WARREN             PA   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES DOWN.

1015 AM     TSTM WND DMG     RIDGWAY                 41.43N 78.73W
06/06/2005                   ELK                PA   TRAINED SPOTTER

            SEVERAL TREES DOWN.

1037 AM     TSTM WND DMG     ELDRED                  41.96N 78.38W
06/06/2005                   MCKEAN             PA   TRAINED SPOTTER

            SEVERAL TREES DOWN...PONDING ON ROADS.

1108 AM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
06/06/2005                   POTTER             PA   TRAINED SPOTTER

            SERVERAL TREES AND WIRES DOWN IN COUDERSPORT AND
            SHINGLESTOWN.

1120 AM     TSTM WND DMG     PORT MATILDA            40.80N 78.05W
06/06/2005                   CENTRE             PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN.

1135 AM     TSTM WND DMG     WESTFIELD               41.92N 77.54W
06/06/2005                   TIOGA              PA   TRAINED SPOTTER

            TREES DOWN

1135 AM     HAIL             LEONARD HARRISON STATE  41.69N 77.41W
06/06/2005  0.75 INCH        TIOGA              PA   TRAINED SPOTTER

            SEVERAL TREES DOWN. 0.50 INCHES OF PRECIPITATION IN THE
            PAST HOUR.

1145 AM     HAIL             5 S WELLSBORO           41.67N 77.30W
06/06/2005  0.75 INCH        TIOGA              PA   TRAINED SPOTTER

            PENNY SIZED HAIL REPORTED IN MIDDLEBURY CENTER.

1145 AM     FUNNEL CLOUD     TIOGA                   41.90N 77.14W
06/06/2005                   TIOGA              PA   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES DOWN. PEA SIZED HAIL REPORTED.
            0.65 INCHES IN THE PAST HOUR.

1148 AM     FUNNEL CLOUD     MANSFIELD               41.81N 77.08W
06/06/2005                   TIOGA              PA   TRAINED SPOTTER

            SEVERAL TREES DOWN IN GENESSE...HARRISON...AND WESTFIELD.
            NO TREES DOWN NEAR FUNNEL SITE AT MANSFIELD.

1155 AM     HAIL             7 W BELLEFONTE          40.91N 77.90W
06/06/2005  0.88 INCH        CENTRE             PA   TRAINED SPOTTER

            NICKEL SIZED HAIL REPORTED NEAR JACKSONVILLE ROAD.
            SEVERAL TREES AND WIRES DOWNED THROUGHOUT BELLEFONTE.

1208 PM     HAIL             WILLIAMSPORT            41.24N 77.02W
06/06/2005  1.00 INCH        LYCOMING           PA   TRAINED SPOTTER

1220 PM     HAIL             MONTOURSVILLE           41.25N 76.92W
06/06/2005  0.75 INCH        LYCOMING           PA   TRAINED SPOTTER

1230 PM     TSTM WND DMG     3 E FOREST HILL         40.97N 76.95W
06/06/2005                   UNION              PA   TRAINED SPOTTER

            TREES DOWN ON RT 192 JUST EAST OF FORREST HILL.

1255 PM     HAIL             WATSONTOWN              41.08N 76.86W
06/06/2005  0.75 INCH        NORTHUMBERLAND     PA   TRAINED SPOTTER

1255 PM     TSTM WND DMG     NEW COLUMBIA            41.04N 76.88W
06/06/2005                   UNION              PA   TRAINED SPOTTER

            SEVERAL TREES DOWN IN WINFIELD. TREES FELL ON HOUSE IN
            NEW COLUMBIA.

1255 PM     TSTM WND DMG     5 W NEW COLUMBIA        41.04N 76.98W
06/06/2005                   UNION              PA   TRAINED SPOTTER

            SPOTTER REPORTED 5 TREES DOWN IN HIS YARD AND 1 CAME DOWN
            ON HIS HOUSE. SPOTTER ESTIMATED WIND GUSTS BETWEEN 60 T0
            80 MPH.

1258 PM     TSTM WND DMG     PICTURE ROCKS           41.28N 76.71W
06/06/2005                   LYCOMING           PA   TRAINED SPOTTER

            SEVERAL TREES DOWN.

0110 PM     TSTM WND GST     BLOOMSBURG              41.00N 76.46W
06/06/2005  0 MPH            COLUMBIA           PA   TRAINED SPOTTER

            NUMEROUS TREES AND LIMBS DOWN.

0130 PM     TSTM WND DMG     BENTON                  41.19N 76.39W
06/06/2005                   COLUMBIA           PA   TRAINED SPOTTER

            SEVERAL TREES DOWN IN CENTRAL AND NORTHERN PARTS OF
            COLUMBIA COUNTY...INCLUDING
            SUGARLOAF...JACKSON...PINE...FISHING
            CREEK...MAIN...MIFFLIN...BEAVER...AND BRIAR CREEK
            TOWNSHIPS. ALSO BERWICK BORO. 0.24 INCHES OF RAIN FELL IN
            ONE HOUR IN BENTON. 0.47 INCHES OF RAIN FELL IN ONE HOUR
            IN BUCKHORN.

0145 PM     HAIL             ASHLAND                 40.78N 76.35W
06/06/2005  0.88 INCH        SCHUYLKILL         PA   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED IN ASHLAND.

0145 PM     HAIL             DILLSBURG               40.11N 77.03W
06/06/2005  0.88 INCH        YORK               PA   TRAINED SPOTTER

0145 PM     HAIL             ASHLAND                 40.78N 76.35W
06/06/2005  0.88 INCH        SCHUYLKILL         PA   TRAINED SPOTTER

0145 PM     HAIL             DILLSBURG               40.11N 77.03W
06/06/2005  1.00 INCH        YORK               PA   TRAINED SPOTTER

0154 PM     TSTM WND DMG     HERNDON                 40.71N 76.85W
06/06/2005                   NORTHUMBERLAND     PA   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN

0155 PM     TSTM WND DMG     NEW BLOOMFIELD          40.42N 77.19W
06/06/2005                   PERRY              PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN.

0159 PM     HAIL             8 N HARRISBURG          40.39N 76.88W
06/06/2005  0.88 INCH        DAUPHIN            PA   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED IN STONEY CREEK VALLEY.

0211 PM     TSTM WND DMG     SHAMOKIN                40.79N 76.55W
06/06/2005                   NORTHUMBERLAND     PA   EMERGENCY MNGR

            TREES DOWN ON CARS

0230 PM     HAIL             FORT INDIANTOWN GAP     40.44N 76.57W
06/06/2005  0.88 INCH        LEBANON            PA   TRAINED SPOTTER

0235 PM     HAIL             CHAMBERSBURG            39.93N 77.66W
06/06/2005  0.75 INCH        FRANKLIN           PA   TRAINED SPOTTER

            3/4 INCH HAIL REPORTED ON I-81 AT THE SCOTLAND EXIT NEAR
            CHAMBERSBURG.

0240 PM     TSTM WND DMG     DILLSBURG               40.11N 77.03W
06/06/2005                   YORK               PA   TRAINED SPOTTER

            TREES DOWN BETWEEN 230 AND 245 PM.

0312 PM     TSTM WND DMG     ARENDTSVILLE            39.92N 77.30W
06/06/2005                   ADAMS              PA   TRAINED SPOTTER

            TREES DOWN IN MENALLEN TOWNSHIP

0313 PM     TSTM WND DMG     DAVIDSVILLE             40.23N 78.94W
06/06/2005                   SOMERSET           PA   EMERGENCY MNGR

            TREES AND WIRES DOWN

0324 PM     TSTM WND DMG     HANOVER                 39.81N 76.98W
06/06/2005                   YORK               PA   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN

0330 PM     TSTM WND DMG     BOSWELL                 40.16N 79.03W
06/06/2005                   SOMERSET           PA   EMERGENCY MNGR

            TREES DOWN NORTH OF ROUTE 30 ALONG ROUTE 219 BETWEEN
            BOSWELL AND DAVIDSVILLE.

0330 PM     TSTM WND DMG     N GREENCASTLE           39.79N 77.73W
06/06/2005                   FRANKLIN           PA   TRAINED SPOTTER

            TREES DOWN. 0.60 RAINFALL. PEA SIZE HAIL.

0335 PM     HAIL             BEDFORD                 40.01N 78.50W
06/06/2005  0.75 INCH        BEDFORD            PA   COUNTY OFFICIAL

            911 CENTER HAD NUMEROUS REPORTS 0F 3/4 INCH HAIL NEAR
            HOPEWELL AND NEW ENTERPRISE.

0335 PM     HAIL             6 S PORT MATILDA        40.71N 78.05W
06/06/2005  0.75 INCH        HUNTINGDON         PA   PUBLIC

            TREES DOWN

0345 PM     HAIL             GREENCASTLE             39.79N 77.73W
06/06/2005  0.75 INCH        FRANKLIN           PA   PUBLIC

0345 PM     TSTM WND DMG     GETTYSBURG              39.83N 77.23W
06/06/2005                   ADAMS              PA   COUNTY OFFICIAL

            911 CENTER REPORTS NUMEROUS TREES DOWN COUNTYWIDE.

0425 PM     TSTM WND DMG     BEDFORD                 40.01N 78.50W
06/06/2005                   BEDFORD            PA   COUNTY OFFICIAL

            911 CENTER REPORTS TREES AND WIRES DOWN ACROSS THE
            CENTRAL PART OF BEDFORD COUNTY.

0432 PM     TSTM WND DMG     MOUNT HOLLY SPRINGS     40.11N 77.18W
06/06/2005                   CUMBERLAND         PA   TRAINED SPOTTER

            TREES DOWN

0440 PM     HAIL             LANCASTER               40.04N 76.30W
06/06/2005  1.00 INCH        LANCASTER          PA   COUNTY OFFICIAL

            911 CENTER RECIEVED NUMEROUS REPORTS OF 1 INCH HAIL NEAR
            NEFFSVILLE.

0500 PM     TSTM WND DMG     CHAMBERSBURG            39.93N 77.66W
06/06/2005                   FRANKLIN           PA   COUNTY OFFICIAL

            PEMA REPORTED STRAIGHT LINE WIND DAMAGE IN ANTRIM
            TOWNSHIP BETWEEN 4 AND 5 PM. ROOFS OFF BARNS, TREES AND
            WIRES DOWN

0525 PM     HAIL             MONTOURSVILLE           41.25N 76.92W
06/06/2005  0.88 INCH        LYCOMING           PA   TRAINED SPOTTER

0525 PM     TSTM WND DMG     CHAMBERSBURG            39.93N 77.66W
06/06/2005                   FRANKLIN           PA   COUNTY OFFICIAL

            PEMA REPORTED STRAIGHT LINE WIND DAMAGE IN ANTRIM
            TOWNSHIP. ROOFS OFF BARNS AND TREES AND WIRES DOWN.

0532 PM     TSTM WND DMG     8 SE MARSHBURG          41.77N 78.66W
06/06/2005                   MCKEAN             PA   COUNTY OFFICIAL

            MCKEAN COUNTY 911 REPORTED TREES DOWN ALONG ROUTE 219 IN
            LAFAYETTE.

0535 PM     HAIL             MONTOURSVILLE           41.25N 76.92W
06/06/2005  1.00 INCH        LYCOMING           PA   TRAINED SPOTTER

            HAIL COVERED GROUND.

0545 PM     HAIL             2 SE BROGUE             39.84N 76.42W
06/06/2005  1.00 INCH        YORK               PA   TRAINED SPOTTER

            SPOTTER REPORTED 1 INCH HAIL AT COLLINSVILLE

0625 PM     HAIL             HARRISON VALLEY         41.92N 77.67W
06/06/2005  0.88 INCH        POTTER             PA   TRAINED SPOTTER

            HAIL WAS ACCOMPANIED BY STRONG WIND.

&&

AXM

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 9:27 AM EDTSevere Thunderstorm WarningCTPWarren33 min
Jun 6, 9:36 AM EDTSevere Thunderstorm WarningCTPElk, McKean54 min
Jun 6, 10:05 AM EDTSevere Thunderstorm WarningCTPClearfield70 min
Jun 6, 10:26 AM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter79 min
Jun 6, 11:01 AM EDTSevere Thunderstorm WarningCTPCentre29 min
Jun 6, 11:05 AM EDTSevere Thunderstorm WarningCTPTioga70 min
Jun 6, 11:21 AM EDTSevere Thunderstorm WarningCTPLycoming69 min
Jun 6, 11:24 AM EDTSevere Thunderstorm WarningCTPCentre66 min
Jun 6, 11:37 AM EDTTornado WarningCTPTioga53 min
Jun 6, 11:54 AM EDTSevere Thunderstorm WarningCTPClinton51 min
Jun 6, 12:06 PM EDTSevere Thunderstorm WarningCTPFulton69 min
Jun 6, 12:13 PM EDTSevere Thunderstorm WarningCTPSnyder, Union62 min
Jun 6, 12:26 PM EDTSevere Thunderstorm WarningCTPLycoming49 min
Jun 6, 12:28 PM EDTSevere Thunderstorm WarningCTPPerry, Sullivan62 min
Jun 6, 12:44 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland61 min
Jun 6, 12:49 PM EDTTornado WarningCTPLycoming11 min
Jun 6, 1:00 PM EDTTornado WarningCTPSullivan45 min
Jun 6, 1:25 PM EDTSevere Thunderstorm WarningCTPYork65 min
Jun 6, 1:40 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill80 min
Jun 6, 1:46 PM EDTTornado WarningCTPPerry29 min
Jun 6, 1:56 PM EDTSevere Thunderstorm WarningCTPDauphin49 min
Jun 6, 2:08 PM EDTSevere Thunderstorm WarningCTPLebanon82 min
Jun 6, 2:11 PM EDTSevere Thunderstorm WarningCTPFranklin64 min
Jun 6, 2:17 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset88 min
Jun 6, 2:51 PM EDTSevere Thunderstorm WarningCTPCumberland54 min
Jun 6, 3:02 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland58 min
Jun 6, 3:09 PM EDTTornado WarningCTPCambria40 min
Jun 6, 3:27 PM EDTSevere Thunderstorm WarningCTPCentre, Franklin, Huntingdon78 min
Jun 6, 4:09 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland66 min
Jun 6, 4:10 PM EDTSevere Thunderstorm WarningCTPLancaster65 min
Jun 6, 4:19 PM EDTSevere Thunderstorm WarningCTPMifflin56 min
Jun 6, 4:21 PM EDTSevere Thunderstorm WarningCTPBedford39 min
Jun 6, 4:23 PM EDTFlash Flood WarningCTPLancaster6 hr
Jun 6, 4:29 PM EDTSevere Thunderstorm WarningCTPFulton76 min
Jun 6, 4:36 PM EDTSevere Thunderstorm WarningCTPCentre24 min
Jun 6, 4:36 PM EDTSevere Thunderstorm WarningCTPJuniata54 min
Jun 6, 4:42 PM EDTTornado WarningCTPLancaster33 min
Jun 6, 4:53 PM EDTSevere Thunderstorm WarningCTPFranklin67 min
Jun 6, 4:58 PM EDTSevere Thunderstorm WarningCTPYork47 min
Jun 6, 5:12 PM EDTSevere Thunderstorm WarningCTPLancaster48 min
Jun 6, 5:15 PM EDTSevere Thunderstorm WarningCTPCumberland60 min
Jun 6, 5:21 PM EDTSevere Thunderstorm WarningCTPAdams54 min
Jun 6, 5:33 PM EDTSevere Thunderstorm WarningCTPLycoming57 min
Jun 6, 5:35 PM EDTFlash Flood WarningCTPYork6 hr
Jun 6, 5:37 PM EDTSevere Thunderstorm WarningCTPMcKean38 min
Jun 6, 5:40 PM EDTSevere Thunderstorm WarningCTPPotter80 min
Jun 6, 5:45 PM EDTSevere Thunderstorm WarningCTPYork60 min
Jun 6, 5:53 PM EDTSevere Thunderstorm WarningCTPLancaster67 min
Jun 6, 6:52 PM EDTSevere Thunderstorm WarningCTPTioga53 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.